Delaware, 2019

Damaging Winds in Delaware, October 31, 2019

October 31, 2019 · NWS PHI · 10 events in 3 counties and zones

A severe weather outbreak impacted the mid-Atlantic from the evening of October 31 through the pre-dawn hours of November 1. A strong area of low pressure moved through the eastern Great Lakes on the 31st.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

A severe weather outbreak impacted the mid-Atlantic from the evening of October 31 through the pre-dawn hours of November 1. A strong area of low pressure moved through the eastern Great Lakes on the 31st. Ahead of it, strong southerly flow advected an unseasonably warm and moist air mass into the mid-Atlantic. This generated enough instability, combined with extremely strong wind fields, to produce a low topped line of severe convection which tracked across the entire region. Widespread damaging wind occurred as the squall line moved through, along with a couple of short lived embedded tornadoes.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Oct 31, 8:40 PM EST, 1 hour 39 minutes earlier.

Area forecast discussion, Oct 31, 8:40 PM EST, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
940 PM EDT Thu Oct 31 2019

.SYNOPSIS...
A powerful cold front will sweep across our area tonight as
strengthening low pressure moves from the eastern Great Lakes to
southeastern Canada overnight and Friday. High pressure builds
into the Mid-Atlantic region Friday night into Saturday. A weak
but dry cold front crosses our area Saturday night, then high
pressure builds in later Sunday and Monday. The next cold front
moves through late Tuesday, followed by high pressure Wednesday
into Thursday.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...

The dynamic cold-frontal convective band is currently pushing
through northern and western portions of our CWA, and is
expected to reach the I-95 corridor in the 11pm-midnight time
frame, and progress off the coast by 1-2AM. Damaging winds have
already been observed in Berks, Carbon, and Monroe counties and
expect this wind threat to propagate eastward over the next few
hours, as the convective band taps into very robust flow just
off the surface (VAD profiles indicate velocities 50-60kts at
only around 2000 ft AGL). Although the band is reasonably
narrow, can't rule out some isolated hydro concerns due to the
relatively slow forward prorogation. Additionally going wind
advisory for coastal areas looks solid with numerous prefrontal
gusts in the 40-45mph range being observed.

Behind the front conditions will clear out fairly rapidly, with
gusty westerly winds and cooler/drier air prevailing.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
Cold front will be well offshore and CAA continues with a
strong westerly flow. Abundant sunshine on tap as high pressure
builds in from the west. Pressure gradient slackens in the
afternoon, and winds diminish late. Highs on Friday will only be
in the 40s and 50s, which is around a 20 degree difference from
the high today.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Summary...Colder conditions through the weekend, then
temperatures moderate some Tuesday into Wednesday before some
cooling again for the end of next week. A period of dry weather
anticipated, with only Tuesday and Tuesday night having a chance
for some showers.

Synoptic Overview...An upper-level trough amplifies eastward
from the Midwest, Great Lakes and Mississippi Valley Friday
night and Saturday. This trough slides across the East over the
weekend but quickly lifts out by later Sunday. The flow looks to
turn more zonal later Sunday before the next trough takes shape
across the Midwest later Monday into Tuesday, which may then
stick around through late next week centered near the Great
Lakes and south-central Canada regions.

For Friday night through Sunday...An upper-level trough from
south-central Canada and the Midwest Friday night will amplify
eastward through Saturday, then lift out of the Northeast during
Sunday. Surface high pressure over our area Friday night will
weaken into Saturday, then a weak but dry cold front crosses our
area Saturday night. This front may actually dissipate as it
crosses our area, with it being more of a dew point boundary.
Prior to this front arriving, light to calm winds and a cold air
mass with a mostly clear sky will set the stage for a cold
night Friday. There is the potential for a widespread frost
across the region, with even some areas experiencing a freeze.
Looks like we will eventually need frost and/or freeze headlines
for a good portion of the area (with the exception across the
far north where the growing season has already ended). A little
warmer Saturday afternoon ahead of the weak cold front, then
cooler again Sunday. Some frost possible again Saturday night,
however it may be a little milder given a weak front moving
through. There could then be a widespread freeze Sunday night as
high pressure builds right across our area.

For Monday and Tuesday...An overall central to eastern Canadian
trough will extend across the Midwest, Great Lakes and into the
Northeast with our area mostly on the far southeast side of it.
High pressure across the region Monday will retreat to the
northeast into Tuesday. A short wave trough embedded in the
larger trough will track well to our north late Tuesday taking
surface low pressure with it. An associated cold front will move
through our area Tuesday night, however the moisture return
looks on the weak side. We cannot rule out some showers with the
front mainly Tuesday night, therefore maintained some low PoPs
for now. It will turn milder though Tuesday in advance of the
cold front.

For Wednesday and Thursday...A more zonal flow takes shape
across the East and will result in surface high pressure
extending eastward across our area. Given the zonal flow though
and an impulse coming out of the Plains Thursday, some
additional clouds may be tossed our way. The surface high and
its air mass source should result in some cooling during this
time frame, as the air mass dries out behind a cold front which
is anticipated to be offshore to start Wednesday.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Conditions will rapidly deteriorate as a strong cold
front plows into the region tonight from west to east with the
best timing being from 02-05Z. The front should cross the Philly
terminals around 03Z with southwesterly wind quickly switching
to a westerly to slightly north of westerly direction from 15 to
20 knots and gusts to 30-40 knots. Conditions should slowly
improve from IFR to MVFR by 07Z.

Friday...conditions should improve to VFR near or after 12Z with
skies turning scattered. Winds will remain strong from 10 to 15
knots and gusts to 25 knots, but these will die off through the
day with gusts dropping below 15 knots by 20Z.

OUTLOOK...

Friday night...VFR. Northwest winds diminishing to 10 knots or
less. High confidence.

Saturday...VFR. Light and variable winds, becoming south or
southwest around 5 knots during the day, then shifting to west-
northwest at night. High confidence.

Sunday and Monday...VFR. West-northwest winds 10-15 knots
Sunday, diminishing Sunday night, then turning southerly 5-10
knots Monday. Moderate confidence.

Tuesday...Mostly VFR. A chance of some showers especially at
night. Southerly winds near 10 knots. Low confidence.

&&

.MARINE...
Gale Warnings are in effect. Southerly flow increases tonight
with 35-45 kt gusts on all waters into Friday morning. a few
strong thunderstorms are possible around midnight tonight,
possibly resulting in 50+ wind gusts. Cold front moves across
the waters late and winds abruptly shift to the west.

West winds diminish to SCA levels Friday morning.

OUTLOOK...

Friday night...The conditions are anticipated to be below Small
Craft Advisory criteria, with even any lingering 5-foot seas
offshore subsiding early.

Saturday and Sunday...The conditions remain below Small Craft
Advisory criteria Saturday. West to northwest winds should
increase with possible gusts to 25 knots Saturday night into
Sunday, then diminish some by Sunday night.

Monday and Tuesday...The conditions are anticipated to be below
Small Craft Advisory criteria.

&&

.TIDES/COASTAL FLOODING...
The Coastal Flood Advisory for the tidal Delaware River has
been cancelled. High tide has passed at most locations on the
river.

A sustained southerly flow is expected into tonight. As a
result, water will remain trapped in the upper part of
Chesapeake Bay, and in the upper part of Barnegat Bay.

A Coastal Flood Advisory remains in effect for the counties
along the upper eastern shore of Maryland to cover the upcoming
high tide. Minor flooding is anticipated.

There will also continue to be minor flooding on the northern
part of Barnegat Bay until the southerly wind shifts to the west
late tonight. We have covered that area with a Coastal Flood
Statement since the impacts there should be fairly localized.

The wind shift to the west late tonight should finally begin to
push water away from the coast. Following a week of on and off
coastal flooding, we are not expecting any additional issues
from Friday onward.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Wind Advisory until 5 AM EDT Friday for NJZ012>014-020-022>027.
DE...None.
MD...Coastal Flood Advisory until 3 AM EDT Friday for MDZ008-012.
     Coastal Flood Advisory until midnight EDT tonight for MDZ015-
     019-020.
MARINE...Gale Warning until 10 AM EDT Friday for ANZ430-431-450>455.

&&

Synopsis...Gorse
Near Term...Carr/MPS
Short Term...MPS
Long Term...Gorse
Aviation...Davis/Gorse
Marine...Gorse/MPS
Tides/Coastal Flooding...
Hazardous weather outlook, Oct 31, 5:54 PM EST, 4 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
654 PM EDT Thu Oct 31 2019

DEZ001>004-NJZ008>010-015>019-021-PAZ060>062-070-071-101>106-012300-
New Castle-Kent-Inland Sussex-Delaware Beaches-Morris-Hunterdon-
Somerset-Mercer-Salem-Gloucester-Camden-Northwestern Burlington-
Cumberland-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
654 PM EDT Thu Oct 31 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, central New Jersey, northern New
Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

A line of showers and thunderstorms will pass through the region
tonight with the potential for damaging winds in excess of 60 mph.
Cannot rule out an isolated tornado.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Below freezing temperatures Friday night through Sunday night will
bring to an end of the growing season.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ008-012-012300-
Cecil-Kent MD-
654 PM EDT Thu Oct 31 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 AM EDT FRIDAY...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

A line of showers and thunderstorms will pass through the region
tonight with the potential for damaging winds in excess of 60 mph.
Cannot rule out an isolated tornado.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Below freezing temperatures Friday night through Sunday night will
bring to an end of the growing season.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ015-019-020-012300-
Queen Annes-Talbot-Caroline-
654 PM EDT Thu Oct 31 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

A line of showers and thunderstorms will pass through the region
tonight with the potential for damaging winds in excess of 60 mph.
Cannot rule out an isolated tornado.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Below freezing temperatures Friday night through Sunday night will
bring to an end of the growing season.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ012>014-020-022>027-012300-
Middlesex-Western Monmouth-Eastern Monmouth-Ocean-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
654 PM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A line of showers and thunderstorms will pass through the region
tonight with the potential for damaging winds in excess of 60 mph.
Cannot rule out an isolated tornado.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Below freezing temperatures Friday night through Sunday night will
bring to an end of the growing season.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-012300-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
654 PM EDT Thu Oct 31 2019

...GALE WARNING IN EFFECT UNTIL 10 AM EDT FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007-PAZ054-055-012300-
Sussex-Warren-Carbon-Monroe-
654 PM EDT Thu Oct 31 2019

This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.

.DAY ONE...Tonight.

A line of showers and thunderstorms will pass through the region
tonight with the potential for damaging winds in excess of 60 mph.
Cannot rule out an isolated tornado.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Oct 31, 9:34 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1034 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND DMG     1 SSE EAST NANTMEAL TWP 40.10N 75.71W
10/31/2019                   CHESTER            PA   COUNTY OFFICIAL

            DOWNED TREE ON GREENRIDGE ROAD NEAR FONT
            ROAD. TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Oct 31, 9:37 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1037 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     TSTM WND DMG     3 WSW CEDARVILLE        40.21N 75.72W
10/31/2019                   CHESTER            PA   COUNTY OFFICIAL

            DOWNED TREE NEAR THE INTERSECTION OF HILL
            CAMP ROAD AND CHESTNUT COURT. TIME ESTIMATED
            FROM RADAR.

&&

CMS
Local storm report, Oct 31, 9:41 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1041 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     TSTM WND DMG     1 NW UPPER MACUNGIE TWP 40.58N 75.63W
10/31/2019                   LEHIGH             PA   PUBLIC

            DOWNED TREES AND SHINGLES BLOWN OFF A HOME.
            REPORT VIA SOCIAL MEDIA. TIME ESTIMATED FROM
            RADAR.

&&

CMS
Local storm report, Oct 31, 9:51 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1051 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     FLASH FLOOD      LEESPORT                40.45N 75.97W
10/31/2019                   BERKS              PA   FIRE DEPT/RESCUE

            NORTH CENTRE AVENUE CLOSED FROM FLASH
            FLOODING.

&&

CMS
Local storm report, Oct 31, 10:00 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     TSTM WND DMG     4 NW TOBYHANNA TWP      41.17N 75.59W
10/31/2019                   MONROE             PA   FIRE DEPT/RESCUE

            DOWNED TREES AND WIRES ON LOCUST RIDGE ROAD.
            TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Oct 31, 10:05 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1105 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     FLOOD            2 E LAKE HARMONY        41.06N 75.55W
10/31/2019                   MONROE             PA   FIRE DEPT/RESCUE

            FLOODING REPORTED ON STATE HIGHWAY 115 NEAR
            STATE HIGHWAY 903.

&&

CMS

The radar

The Dover AFB radar (KDOX), 88 km away, was scanning. The volume nearest the first event began at 03:21 UTC.

Open the radar archive at this moment

Event by event

10 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, New Castle

When
October 31, 10:19 PM EST
Where
New Castle County, 1.48 mi SSW of Glasgow
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
39.580, -75.760

A tree and wires were downed near the intersection of Old County Rd and Farmington Ave. Time estimated from radar.

Thunderstorm Wind, New Castle

When
October 31, 10:19 PM EST
Where
New Castle County, 1.07 mi SW of Centerville
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
39.808, -75.633

Downed power lines on Way Rd between Old Kennett Rd and Creek Rd. Time estimated from radar.

Thunderstorm Wind, New Castle

When
October 31, 10:27 PM EST
Where
New Castle County, 0.16 mi ENE of Hagley
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
39.771, -75.577

A tree was downed on New Bridge Rd between Route 141 and Rising Sun Ln. Time estimated from radar.

Thunderstorm Wind, New Castle

When
October 31, 10:27 PM EST
Where
New Castle County, 0.53 mi W of Greenville
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
39.780, -75.590

A tree was downed near the intersection of Montchanin Rd and Buck Rd. Time estimated from radar.

Thunderstorm Wind, New Castle

When
October 31, 10:27 PM EST
Where
New Castle County, 0.82 mi S of Granogue
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
39.818, -75.568

A tree was downed on Thompson's Bridge Rd between Guyencourt Rd and Woodlawn Rd. Time estimated from radar.

Thunderstorm Wind, New Castle

When
October 31, 10:28 PM EST
Where
New Castle County, 0.53 mi E of Middletown
Measured
60 kt (69 mph) estimated gust
Reported by
Public
Coordinates
39.450, -75.720

Trees were downed with houses damaged in the area. Time estimated from radar.

Thunderstorm Wind, New Castle

When
October 31, 10:35 PM EST
Where
New Castle County, 0.87 mi SE of Odessa
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
39.440, -75.660

Measured by a Delaware DOT gauge.

Thunderstorm Wind, Kent

When
October 31, 10:49 PM EST
Where
Kent County, 1.75 mi SE of Smyrna Arpt
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
39.280, -75.560

A tree was downed on Smyrna Leipsic Rd between Big Oak Rd and Hurd Rd. Time estimated from radar.

Thunderstorm Wind, Kent

When
October 31, 11:02 PM EST
Where
Kent County, (Dov)dover Afb
Measured
51 kt (59 mph) measured gust
Reported by
AWOS
Coordinates
39.130, -75.470

Measured at Dover Air Force Base.

Thunderstorm Wind, Sussex

When
October 31, 11:20 PM EST
Where
Sussex County, 0.88 mi NW of Argo Corner
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
38.890, -75.480

Several trees were snapped near a residence. Time estimated from radar.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Delaware in 2019Every state in 2019This day in weather historyWarnings in Delaware, October 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 856357, 856358, 856359, 856360, 856361, 856362, 856364, 856363, 857046, 857047.